I had vaser lipo on back, stomach and pelvis. I had the drains removed two days ago and now the fluid is just gathering, can it be that my lymph draining is not working? I have massages very day since lipo. When I push on the area, it looks like a water bag under the skin. It has also gathered on my pelvis area, it is so swollen, big and turning hard, that I have difficulty sitting and walking. Should I ask the doctor to drain the fluid? What can I do?
I appreciate your question.
Since there has been a change in your post op course, please contact your surgeon so he/she can examine you and recommend the most appropriate treatment plan at this time.
The best way to assess and give true advice would be an in-person exam.
Please see a board-certified plastic surgeon that specializes in aesthetic and restorative plastic surgery.
Best of luck!
Board Certified Plastic Surgeon
Director-Beverly Hills Breast and Body Institute
any surgical treatment causes drama. The trauma from Leipold suction and causes significant amount of swelling. That is why surgeons use drains and compression garments. When the drains are removed it is usually because the fluid coming out of them has decreased significantly. However in a small number of people the fluid output continues after drains are removed. This accumulation of fluid is called a serona . Normally this is not a serious problem if it is taken care of soon. You need to contact your surgeon and he will have you come in. Then he will anesthetize the area and drain the fluid out with a needle. This will probably need to be done several times. Very rarely is it necessary to put a drain back in however if you leave this alone and do not have it drained it can cause serious scarring and healing problems as well as increase the risk of infection. Therefore it is very important for you to contact your surgeon as soon as possible
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.